The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 10, Issue 3, 1991
Metadata
 

A Generalized Commutativity Theorem
B.P. Duggal
pp. 265–274
Abstract | Full-Text PDF (850 KB) | Metadata

Domains of Attraction of Generic $\omega$-Limit Sets for Strongly Monotone Semiflows
Peter Takác
pp. 275–317
Abstract | Full-Text PDF (2316 KB) | Metadata

On Structure Preserving Transformations in Hamiltonian Control Systems
Harald Abesser and Joachim Steigenberger
pp. 319–333
Abstract | Full-Text PDF (1023 KB) | Metadata

On the Structure of the Solutions of the Jabotinsky Equations in Banach Spaces
Detlef Gronau
pp. 335–343
Abstract | Full-Text PDF (878 KB) | Metadata

Stability of Nonlinear Systems with Periodically Nonstationary Linear Part
V.A. Yakubovich
pp. 345–355
Abstract | Full-Text PDF (973 KB) | Metadata

A Dynamic Problem of Thermoelasticity
Jindřich Nečas and Michael Růžička
pp. 357–368
Abstract | Full-Text PDF (913 KB) | Metadata

On the Periodic Solution Process to the Stochastic Model of Single Species
Yuyi Shen and Binggen Zhang
pp. 369–373
Abstract | Full-Text PDF (509 KB) | Metadata

Existence and Approximation Results to the Cauchy Problem for a Class of Differential-Algebraic Equations
K. Schneider
pp. 375–384
Abstract | Full-Text PDF (924 KB) | Metadata

Über eine Erweiterung des Liouvilleschen Satzes
Erich Hoy
pp. 385–390
Abstract | Full-Text PDF (614 KB) | Metadata

On an Application of a Modification of the Zincenko Method to the Approximation of Implicit Functions
Ioannis K. Argyros
pp. 391–396
Abstract | Full-Text PDF (707 KB) | Metadata

Sufficient Conditions for Local Optimality in Multidimensional Control Problems with State Restrictions
Sabine Pickenhain and Klaus Tammer
pp. 397–405
Abstract | Full-Text PDF (819 KB) | Metadata

On an Algorithm for Optimal Control Using an Augmented Hamiltonian
Ute Flemmig and Harry Poppe
pp. 407–413
Abstract | Full-Text PDF (758 KB) | Metadata

A Strengthening of a Lemma on Continuous Families of Closed Convex Sets
Rolf Klötzler
pp. 415–416
Abstract | Full-Text PDF (307 KB) | Metadata